• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On connectedness of chaotic sections of some 3-periodic surfaces

Annals of Global Analysis and Geometry. 2013. Vol. 43. No. 3. P. 253-271.

 

In the present paper we construct a Z3-periodic surface in R3 whose almost all plane sections of a certain direction consist of exactly one connected component. This question originates from a problem of Novikov on the semiclassical motion of an electron in strong magnetic field. Our main tool is the Rips machine algorithm for band complexes.